See Alike in...

Alike App

Browser

lunababy2305

831d

alright so 2 years ago my doctor kept prescribing me more and more lamictal (I forgot how much). Shortly after she upped my dosage again I started having what me and my mom thought were seizures. I kept falling down and felt like I was shaking even though I actually wasn't. After I fell down in the shower once we made an emergency visit. My physician told us I was just dizzy but we swore it wasn't just that. I was bed bound for almost a week and had to get my mom to help walk me to and from the bathroom. After the visit she lowered the dosage on my lamictal and prescribed me with Depakote as well, ever since all of this ive had hand tremors; sometime they get really bad. I wanted opinions about this so me and my mom dont seem crazy for thinking all this.

Top reply
    • Bud315

      824d

      Lamictal. I've had problems when I was increased to 300mg. Way way too dizzy. The 150mg seems to be what I can do just fine with.

    • Bud315

      824d

      Lamictal. I've had problems when I was increased to 300mg. Way way too dizzy. The 150mg seems to be what I can do just fine with.

    • lunababy2305

      831d

      This happened before I took Depakote, im okay now except for the hand tremors. It was 2 years ago so I dont remember the dose I was on at the time

    • magicalsunflower

      831d

      What dose of Lamictal are you on? Have you checked the interactions between Lamictal and depakote?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion